# SDR FDEA201305221061

- Difficulty date: May 22, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 27,585 hours, 14,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5381008720400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT Y1456, BETWEEN FRAME 53 AND FRAME 54, FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-74-10, REV 23.  FOUND OUT OF LIMIT IAW SRM 53-10-16, FIG 102, REV 23.  DAMAGED CARGO TRACK REMOVED IAW SRM 51-40-21, REV 23.  NEW CARGO INSTALLED IAW SRM 51-40-21, REV 23. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
